# SDR DALA2021123008177

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REFERENCE ER/A 596000-14 SECTION IV REQUIRES DTA APPROVAL WITHIN 60000 CYCLES AFTER SECTION I. CONTACT ENABLING TECHNOLOGIES DOUG JURY, 404-714-2928. DISCONTINUE REVENUE SERVICE WITHIN 60000 CYCLES AFTER SECT I PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-596000 ADDED FOR AC 3248. (LP# 2069007)
